# SDR MWEA981113

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 3552273501
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR LATCHES HARD TO OPERATE ON FORWARD ENTRY DOOR.  CLEANED AND LUBRICATED FORWARD ENTRY DOOR ESCAPE SLIDE GIRT BAR LATCHES.
